# SDR ASAA2019032228752

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,319 hours, 13,169 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: 332A23414
- Condition: Migrated
- Location: Support Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 NR 2 ENGINE FOUND LWR SUPPORT LINK BUSHING MIGRATED ON INTERSECTION MANIFOLD DUCT. GROUNDED - YES. REPLACED SUPPORT LINK AS NEEDED REF AMM 36-11-01.
